On certain discontinuities connected with periodic orbits

S. S. Hough Cape Town

TBD mathscidoc:1701.33366

Acta Mathematica, 24, (1), 257-288, 1901.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 231 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{s.1901on,
  title={On certain discontinuities connected with periodic orbits},
  author={S. S. Hough},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203007224761075},
  booktitle={Acta Mathematica},
  volume={24},
  number={1},
  pages={257-288},
  year={1901},
}
S. S. Hough. On certain discontinuities connected with periodic orbits. 1901. Vol. 24. In Acta Mathematica. pp.257-288. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203007224761075.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved